Binary types in ℵ0‐categorical weakly o‐minimal theories

Mathematical Logic Quarterly 57 (3):246-255 (2011)
  Copy   BIBTEX


Orthogonality of all families of pairwise weakly orthogonal 1-types for ℵ0-categorical weakly o-minimal theories of finite convexity rank has been proved in 6. Here we prove orthogonality of all such families for binary 1-types in an arbitrary ℵ0-categorical weakly o-minimal theory and give an extended criterion for binarity of ℵ0-categorical weakly o-minimal theories . © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim



    Upload a copy of this work     Papers currently archived: 74,247

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

35 (#330,715)

6 months
1 (#415,900)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Vaught's Conjecture for Quite o-Minimal Theories.B. Sh Kulpeshov & S. V. Sudoplatov - 2017 - Annals of Pure and Applied Logic 168 (1):129-149.

Add more citations

References found in this work

Weakly o-Minimal Structures and Some of Their Properties.B. Sh Kulpeshov - 1998 - Journal of Symbolic Logic 63 (4):1511-1528.
Criterion for Binarity of ℵ 0 -Categorical Weakly o-Minimal Theories.B. Sh Kulpeshov - 2007 - Annals of Pure and Applied Logic 145 (3):354-367.

Add more references